# SDR AALA991892

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49592
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Corroded
- Location: Bs 370-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RUST EMITTING FROM FASTENER HOLES ON LOWER AREA OF FORWARD CARGO LOWER DOOR SILL AND DOOR FRAME CUTOUT STATION 370 AND 427.  REMOVED CORRODED LOWER SILL PAN.  SPLICED IN REPAIR SECTION PER SRM 53-05 PART 1 FIG 44.  (M)
